Gastroesophageal reflux associated with dystonic movements: Sandifer's syndrome


OLGUNER M., Akgur F., HAKGÜDER F. G., Aktug T.

PEDIATRICS INTERNATIONAL, vol.41, no.3, pp.321-322, 1999 (SCI-Expanded) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 41 Issue: 3
  • Publication Date: 1999
  • Doi Number: 10.1046/j.1442-200x.1999.01051.x
  • Journal Name: PEDIATRICS INTERNATIONAL
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.321-322
  • Keywords: gastroesophageal reflux, Sandifer's syndrome
  • Dokuz Eylül University Affiliated: No